# SDR ASAA2023060943510

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 60,793 hours, 18,328 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED AUTOLAND FOR TRAINING AND AIRCRAFT TOUCHED DOWN MORE THAN 35' LEFT OF CENTERLINE. GROUNDED - YES. ON DEFERRAL.
